# SDR ASAA2017080721602

- Difficulty date: August 7, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 12,360 hours, 4,149 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 16247
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 12,420 hours, 4,168 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS HISTORY OF BLINKING START ADVISORY.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE START VALVE IAW AMM 80-11-03-400-801-F00. OPS AND LEAK CHECKED GOOD.
